RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1646–1649 (Mi de10507)  

This article is cited in 7 scientific papers (total in 7 papers)

Partial Differential Equations

Smoothness of Solutions of Linear Equations of Sobolev Type

V. E. Fedorov

Chelyabinsk State University

Full text: PDF file (649 kB)

English version:
Differential Equations, 2001, 37:12, 1731–1735

Bibliographic databases:

UDC: 517.955
Received: 25.04.1999

Citation: V. E. Fedorov, “Smoothness of Solutions of Linear Equations of Sobolev Type”, Differ. Uravn., 37:12 (2001), 1646–1649; Differ. Equ., 37:12 (2001), 1731–1735

Citation in format AMSBIB
\Bibitem{Fed01}
\by V.~E.~Fedorov
\paper Smoothness of Solutions of Linear Equations of Sobolev Type
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1646--1649
\mathnet{http://mi.mathnet.ru/de10507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967589}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1731--1735
\crossref{https://doi.org/10.1023/A:1014419323902}


Linking options:
  • http://mi.mathnet.ru/eng/de10507
  • http://mi.mathnet.ru/eng/de/v37/i12/p1646

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Fedorov, “Weak solutions of linear equations of Sobolev type and semigroups of operators”, Izv. Math., 67:4 (2003), 797–813  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. A. Sagadeeva, “Eksponentsialnye dikhotomii reshenii odnogo klassa uravnenii sobolevskogo tipa”, Vestnik ChelGU, 2003, no. 7, 136–145  mathnet
    3. V. E. Fedorov, “Teorema Iosidy i razreshayuschie gruppy uravnenii sobolevskogo tipa v lokalno vypuklykh prostranstvakh”, Vestnik ChelGU, 2003, no. 9, 197–214  mathnet
    4. V. E. Fedorov, “A generalization of the Hille–Yosida Theorem to the case of degenerate semigroups in locally convex spaces”, Siberian Math. J., 46:2 (2005), 333–350  mathnet  crossref  mathscinet  zmath  isi
    5. M. V. Plekhanova, G. D. Baibulatova, “Metod uslovnogo gradienta dlya odnoi zadachi zhestkogo upravleniya vyrozhdennoi evolyutsionnoi sistemoi”, Chelyab. fiz.-matem. zhurn., 1:1 (2016), 81–92  mathnet  elib
    6. M. V. Plekhanova, G. D. Baibulatova, “Chislennoe issledovanie zadachi zhestkogo upravleniya linearizovannoi kvazistatsionarnoi sistemoi uravnenii fazovogo polya”, Chelyab. fiz.-matem. zhurn., 1:2 (2016), 44–58  mathnet  elib
    7. A. F. Shuklina, M. V. Plekhanova, “Zadachi smeshannogo upravleniya dlya sistemy Soboleva”, Chelyab. fiz.-matem. zhurn., 1:2 (2016), 78–84  mathnet  elib
  • Number of views:
    This page:64
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019